# SDR SWAA2023011329907

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 69,279 hours, 29,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD FWD COVE LIGHT F/O INOP OVERHEAD FWD COVE LIGHT F/O INOPCENTER ISLE CEILING NEAR ROW 1 DEF OVERHEAD BIN.   RELAMPED RECESSED CEILING LIGHT PER AMM 33-22-00
